# SDR SWAA062419

- Difficulty date: July 12, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 63,493 hours, 59,418 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6551524
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT AND RT HORZ STAB SPARS LUG FACES CORRODED.  REPAIRED HORZ STAB PER SRM.
